advertisement
Question
Posted by: Thabelo | 2010/07/08

Chest &  back pains

pls assist. i''ve been experiencing back pains for about 8 weeks and the dr prescribed Synap forte, Nafasol and Fastum gel to rub on which gets rid of the pain. the problem is now i have chest pains and i often feel like there''s something turning in my chest. i get tired if i stand too long feel dizzy. the dr said the medication that was prescribed may be too strong and may have caused an inflammation in my stomach. i''m really confused.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Thabelo
anti-inflammatory medication prescribed for backache can irritate the stomach lining, causing heart burn and pain in the chest. However this would normally not cause dizziness. I think you should maybe ask him to do an ECG to just exclude heart problems too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/12

Hallo Thabelo
anti-inflammatory medication prescribed for backache can irritate the stomach lining, causing heart burn and pain in the chest. However this would normally not cause dizziness. I think you should maybe ask him to do an ECG to just exclude heart problems too.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement